MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY FEMUR STD CEMENTED SIZE 4 L; CEMENTED KNEE FEMURAL COMPONENT

MEDACTA INTERNATIONAL SA GMK-PRIMARY FEMUR STD CEMENTED SIZE 4 L; CEMENTED KNEE FEMURAL COMPONENT
Model Number 02.07.2004L
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 07 december 2020: lot 123872: (b)(4) tems manufactured and released on 07-nov-2012.Expiration date: 2017-09-30.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any similar reported event since 2016.Additional implant involved: gmk-primary 02.07.1205l tibial tray fixed cemented size 5 l (k090988) lot.113796.Batch review performed on 07 december 2020: lot 113796: (b)(4) tems manufactured and released on 23-nov-2011.Expiration date: 2016-10-31.No anomalies found related to the problem.To date, (b)(4) tems of the same lot have been already sold without any similar reported event since 2016.Additional implant involved: gmk-primary 02.07.0512fuc tibial insert uc fixed size 5 / 12 mm (k090988) lot.114251.Batch review performed on 07 december 2020: lot 114251: (b)(4) tems manufactured and released on 10-feb-2012.Expiration date: 2016-12-31.No anomalies found related to the problem.To date, (b)(4) tems of the same lot have been already sold without any similar reported event since 2016.Additional implant involved: gmk-primary 02.07.0035rp patella resurfacing size 3 (k090988) lot.122440.Batch review performed on 07 december 2020: lot 122440: (b)(4) tems manufactured and released on 16-oct-2012.Expiration date: 2017-08-31.No anomalies found related to the problem.To date, (b)(4) tems of the same lot have been already sold without any similar reported event since 2016.
 
Event or Problem Description
The patient came in, 7 years and 10 months after primary surgery, due to signs of an infection and the pathogen is unknown.The surgeon removed all components and implanted an antibiotic spacer.The surgery was completed successfully.

Brand Name
GMK-PRIMARY FEMUR STD CEMENTED SIZE 4 L
Common Device Name
CEMENTED KNEE FEMURAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11053919
Report Number3005180920-2020-00949
Device Sequence Number14119658
Product Code JWH
UDI-Device Identifier07630030820212
UDI-Public07630030820212
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2017
Device Model Number02.07.2004L
Device Catalogue Number02.07.2004L
Device Lot Number123872
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2020
Initial Report FDA Received Date12/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;